Yangians and Capelli identities

Research output: Chapter in Book/Report/Conference proceedingChapter

Author(s)

Department/unit(s)

Publication details

Title of host publication Kirillov's Seminar on Representation Theory
DatePublished - 1998
Pages139-164
Number of pages26
PublisherAmerican Mathematical Society
EditorsG.I. Olshanski
Volume181
Edition2
Original languageEnglish
ISBN (Print)0-8218-0669-6, 978-0-8218-0669-2

Publication series

NameAmerican Mathematical Society Translations
PublisherAmerican Mathematical Society
Number2
Volume181
ISSN (Print)0065-9290

Abstract

We study the image of the universal $R$-matrix for the Yangian $Y(gl_N)$ with respect to the evaluation homomorphism of $Y(gl_N)$ to the enveloping algebra $U(gl_N)$. We use the fusion procedure as defined by I. Cherednik. As a corollary we get a generalization of the classical Capelli identity.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations